A remark about isogenies of elliptic curves over quadratic fields
Compositio Mathematica, Volume 58 (1986) no. 1, pp. 133-134.
@article{CM_1986__58_1_133_0,
     author = {Frey, Gerhard},
     title = {A remark about isogenies of elliptic curves over quadratic fields},
     journal = {Compositio Mathematica},
     pages = {133--134},
     publisher = {Martinus Nijhoff Publishers},
     volume = {58},
     number = {1},
     year = {1986},
     zbl = {0596.14021},
     mrnumber = {834050},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1986__58_1_133_0/}
}
TY  - JOUR
AU  - Frey, Gerhard
TI  - A remark about isogenies of elliptic curves over quadratic fields
JO  - Compositio Mathematica
PY  - 1986
DA  - 1986///
SP  - 133
EP  - 134
VL  - 58
IS  - 1
PB  - Martinus Nijhoff Publishers
UR  - http://archive.numdam.org/item/CM_1986__58_1_133_0/
UR  - https://zbmath.org/?q=an%3A0596.14021
UR  - https://www.ams.org/mathscinet-getitem?mr=834050
LA  - en
ID  - CM_1986__58_1_133_0
ER  - 
%0 Journal Article
%A Frey, Gerhard
%T A remark about isogenies of elliptic curves over quadratic fields
%J Compositio Mathematica
%D 1986
%P 133-134
%V 58
%N 1
%I Martinus Nijhoff Publishers
%G en
%F CM_1986__58_1_133_0
Frey, Gerhard. A remark about isogenies of elliptic curves over quadratic fields. Compositio Mathematica, Volume 58 (1986) no. 1, pp. 133-134. http://archive.numdam.org/item/CM_1986__58_1_133_0/

[Fa] G. Faltings: Endlichkeitssätze für abelsche Varietäten über Zahlkörpern. Inv. Math. 73 (1983). | MR

[Ma] B. Mazur: Modular curves and the Eisenstein Ideal. Publ. Math. IHES 47 (1977). | Numdam | Zbl

[Ogg] A. Ogg: Diophantine equations and modular forms. Bull AMS 81 (1985). | MR | Zbl